# SDR CALA2025051504681

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 27,654 hours, 10,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE DOOR 2L SLIDE BUSTLE AT DOOR 121 NOT FLUSH WITH DOOR. ESCAPE SLIDE BUSTLE IS SECURE AND MOUNTED CORRECTLY PER TASK 25-66-01-200-802
